# SDR FDEA201104251604

- Difficulty date: April 25, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND 05 EACH HOLES WITH CRACK INDICATION AT RT OUTER WING LOWER ACCESS DOOR CUT-OUT AT STA XORS 696.730.  REPAIR CARRIED OUT PER DRAWING SG11570004 REVISION A. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 112.
